In 2006 I had a right mastectomy and total lymph node removal with subsequent chemotherapy and radiation. My Oncologist told me that my type of cancer has a high rate of reoccurence. In 1999 I had a hysterectomy which included the removal of my ovaries. (Also in 1999 I had my thyroid removed.) Just this week I had light vaginal bleeding (spotting) and what felt like light menstrual cramps. Is this a possible sign of cancer reoccurrence or most likely something else? Thank you for your time; I truly appreciate it!
Diagnosis: Type of Cancer?
Invasive Breast Cancer.
Date of Diagnosis
October 09, 2006
Type of Surgery
Right Mastectomy with Total Lymph Node Removal.
Stage/Size of Tumor
Location of Tumor(s)
Right Breast; Four Lymph Nodes.
Age of Patient/Pre or Post Menopause?
Total Hysterectomy 09/09/99.
Sex of Patient:
General Geographic Location
Age of First Pregnancy (If applicable)
Number of Pregnancies (If Applicable)
Have you received hormone replacement therapy?
If so, what type?
I'm sorry, I don't remember; however, I am no longer on it.
Please list all of your current medications:
Effexor Synthroid Percocet Topral
Please describe your alcohol and/or smoking history:
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.